# SDR CALA0500386

- Difficulty date: November 5, 2005
- Submitted: November 7, 2005
- Operation: Air carrier
- Aircraft: N12216
- Make and model: Boeing 737824
- Aircraft serial: 28776
- Aircraft time: 23,505 hours, 8,314 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Switch
- Condition: Out Of Rig
- Location: Mlg W/W
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE LANDING GEAR WOULD NOT RETRACT AFTER TAKEOFF FROM EWR.  THE GEAR HANDLE WAS VERY STIFF AND HARD TO MOVE.  QRH PROCEDURES WERE FOLLOWED AND THE AIRCRAFT WAS RETURNED TO EWR WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE MANUAL EXTENSION SYSTEM ACCESS DOOR SWITCH OUT OF RIG.  THE SWITCH WAS ADJUSTED IAW MM 32-34-00-820-802.  A GEAR RETRACTION TEST WAS PERFORMED AND OPERATIONAL CHECKS WERE GOOD.
